Alert archive / Connecticut / Flash Flood Warnings in 2014

Flash Flood Warning 31, NWS Albany, NY

August 13, 2014Northwest Hills Planning Region, Connecticut; Berkshire County, Massachusetts

NWS Albany, NY issued this flash flood warning at Aug 13, 2014, 10:38 AM EDT for Northwest Hills Planning Region, Connecticut; Berkshire County, Massachusetts. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2014, 10:38 AM EDT (14:38 UTC)
Expired
Aug 13, 2014, 1:30 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Northwest Hills Planning Region, CT, Berkshire County, MA

The radar

The Albany radar (KENX), 94 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 11:40 AM EDTFLASH FLOODAshley Falls, MACOOPER HILL ROAD AT RANAPO ROAD IMPASSABLE DUE TO FLOODING. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 2.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WGUS51 KALY 131438
FFWALY
CTC005-MAC003-131730-
/O.NEW.KALY.FF.W.0031.140813T1438Z-140813T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1038 AM EDT WED AUG 13 2014

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
  THIS INCLUDES THE CITY OF TORRINGTON...
  SOUTHERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
  THIS INCLUDES THE CITY OF GREAT BARRINGTON...

* UNTIL 130 PM EDT

* AT 1032 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED A BAND OF HEAVY RAINFALL CAPABLE OF PRODUCING FLASH      
  FLOODING IN THE WARNING AREA. DOPPLER RADAR RAINFALL RATES         
  INDICATE THAT UP TO ONE AND A HALF INCHES OF RAIN PER HOUR ARE     
  OCCURRING...WITH RAINFALL TOTALS OF 1 TO 3 INCHES. AS THIS BAND    
  SLOWLY DRIFTS NORTHEAST...AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL  
  WILL BE POSSIBLE.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  SHEFFIELD...SANDISFIELD...OTIS...LEE...BECKET AND ASHLEY FALLS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY
OR TWITTER @NWSALBANY.

&&

LAT...LON 4173 7351 4195 7349 4207 7351 4219 7347
      4246 7299 4238 7301 4238 7306 4233 7306
      4231 7299 4225 7299 4215 7303 4214 7307
      4209 7307 4204 7305 4204 7300 4197 7302
      4197 7288 4191 7290 4185 7295

$$

IRL
1 follow-up statement
793 
WGUS71 KALY 131643
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1243 PM EDT WED AUG 13 2014

CTC005-MAC003-131652-
/O.CAN.KALY.FF.W.0031.000000T0000Z-140813T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LITCHFIELD CT-BERKSHIRE MA-
1243 PM EDT WED AUG 13 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN BERKSHIRE
AND NORTHERN LITCHFIELD COUNTIES...

THE HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING HAS MOVED 
EAST OF THE AREA. HOWEVER...A FLOOD ADVISORY REMAINS IN EFFECT UNTIL 
345 PM AS ADDITIONAL SHOWERS MAY DEVELOP THIS AFTERNOON AND PRODUCE 
POOR DRAINAGE FLOODING OF LOW LYING AND URBAN AREAS. MOTORISTS 
SHOULD CONTINUE TO EXERCISE CAUTION IF TRAVELING ACROSS THIS AREA.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY
OR TWITTER @NWSALBANY.

LAT...LON 4173 7351 4195 7349 4207 7351 4219 7347
      4246 7299 4238 7301 4238 7306 4233 7306
      4231 7299 4225 7299 4215 7303 4214 7307
      4209 7307 4204 7305 4204 7300 4197 7302
      4197 7288 4191 7290 4185 7295

$$

IRL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 7:35 AM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Aug 13, 7:35 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
735 AM EDT WED AUG 13 2014

.SYNOPSIS...
THE COMBINATION OF A LOW PRESSURE SYSTEM LOCATED NORTH OF THE GREAT
LAKES...AND A SECONDARY LOW DEVELOPING ALONG THE NEW JERSEY
COAST...WILL BRING A WIDESPREAD SOAKING RAINFALL TO THE REGION
THROUGH EARLY AFTERNOON. RAIN WILL TAPER TO SHOWERS AND SCATTERED
THUNDERSTORMS DURING THIS AFTERNOON. THE LOW WILL MOVE INTO NORTHERN
NEW ENGLAND BY THIS EVENING...BUT AN UPPER LEVEL LOW WILL LINGER
ACROSS SOUTHEAST CANADA...KEEPING SOMEWHAT COOL AND UNSETTLED
CONDITIONS THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 630 AM...THE BAND OF MODERATE TO HEAVY RAIN ASSOCIATED WITH
THE FRONTAL BOUNDARY HAS FINALLY MOVED INTO MOST OF THE FORECAST
AREA. AT THE SAME TIME THE NORTHWEST EDGE OF A LARGE AREA OF
RAINFALL ASSOCIATED WITH LOW PRESSURE DEVELOPING NEAR THE NEW JERSEY
COAST...WAS PRODUCING MODERATE TO HEAVY RAIN OVER PARTS OF
LITCHFIELD COUNTY. GENERALLY EXPECTING ONE TO TWO INCHES OF RAIN
FROM THESE AREAS OF RAIN...AND IT NOW APPEARS THAT THE THREAT OF
FLASH FLOODING HAS BEEN REDUCED. PLEASE SEE THE HYDRO DISCUSSION FOR
MORE DETAILS.

CATEGORICAL POPS HAVE BEEN FORECAST ACROSS THE REGION THROUGH MOST
OF THE MORNING...THEN ARE GRADUALLY FORECAST TO DECREASE LATE THIS
MORNING AND DURING THE AFTERNOON. THE FRONTAL BOUNDARY WILL LIKELY
BE TO THE EAST OF THE FORECAST AREA BY EARLY OR MID AFTERNOON...WITH
ADDITIONAL SCATTERED CONVECTIVE CELLS FORMING ALONG AND BEHIND THE
FRONTAL BOUNDARY. SOME OF THESE CELLS WILL HAVE THE POTENTIAL TO
PRODUCE STRONG GUSTY WINDS AND ADDITIONAL BURSTS OF HEAVY RAIN.

HIGHS TODAY WILL BE IN THE IN THE UPPER 60S AND 70S MOST AREAS...
AND UP TO AROUND 80 ACROSS EXTREME SOUTHERN AREAS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
TONIGHT-THU NT...AS THE MAIN OCCLUDED FRONT MOVES PAST...THE THREAT
FOR SHOWERS WILL GRADUALLY DIMINISH THIS EVENING FROM SW TO NE.
HOWEVER...THE COMBINATION OF COOL AIR ALOFT...CYCLONIC FLOW...AND
WEAK PIECES OF ENERGY POTENTIALLY ROTATING AROUND THE SOUTHERN
PERIPHERY OF THE CLOSED LOW NORTH OF THE GREAT LAKES SHOULD PROMOTE
THE CHANCES FOR SHOWERS ACROSS THE SOUTHERN ADIRONDACKS...AND
OCCASIONALLY INTO THE MOHAWK VALLEY AND LAKE GEORGE/SARATOGA REGIONS
AND SOUTHERN VT...WITH MORE LIMITED ACTIVITY EXPECTED FURTHER SOUTH
AND EAST WHERE MORE LOW LEVEL DOWNSLOPING AND SLIGHTLY WARMER TEMPS
ALOFT WILL REMAIN. SO...WILL KEEP CHC POPS FOR NORTHERN AREAS...WITH
SLIGHT CHC POPS OR LESS FURTHER SOUTH. TEMPS WILL FALL INTO THE
UPPER 40S TO MID 50S TONIGHT. THU MAX TEMPS SHOULD REACH 70-75 IN
MOST VALLEYS...BUT ONLY REACH THE 60S ACROSS MOST HIGHER ELEVATION
AREAS. LOWS THURSDAY NIGHT WILL BE IN THE MID 40S TO MID 50S.

ON FRIDAY THE COLD POOL WILL PERSIST WITH A GOOD CHANCE FOR SHOWERS
OVER THE ADIRONDACKS...WITH SLIGHT CHANCE OR LESS ELSEWHERE. HIGHS
WILL BE IN THE 60S OVER THE HIGHER ELEVATIONS...AND 70 TO 75 IN THE
VALLEYS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE PERIOD STARTS OUT FRIDAY NIGHT WITH AN UPPER LEVEL CLOSED LOW
LIFTING NORTHWARD THROUGH QUEBEC...AS CYCLONIC FLOW REGIME BECOMES
MORE NEUTRAL ACROSS OUR REGION. STILL RELATIVELY FAST FLOW ALOFT
INTO SATURDAY...WITH A POSSIBLE DISTURBANCE QUICKLY APPROACHING FROM
THE GREAT LAKES. MOST OF THE DAY LOOKS DRY WITH INCREASING AFTERNOON
CLOUDS. WILL INCREASE POPS ACROSS THE REGION SATURDAY NIGHT INTO
SUNDAY...AS A SHORT WAVE TROUGH MOVES THROUGH. WILL ONLY MENTION
SLIGHT CHANCE OF THUNDER ON SUNDAY...AS FORECAST INSTABILITY LOOKS
RATHER LIMITED. TEMPERATURES CONTINUE BELOW NORMAL THROUGH THE
WEEKEND.

A NORTHWEST FLOW REGIME LOOKS TO SET UP IN WAKE OF SUNDAY/S TROUGH
PASSAGE...WITH A RIDGE BUILDING UPSTREAM OVER THE GREAT LAKES. THIS
PATTERN SHOULD KEEP OUR REGION DRY MONDAY AND TUESDAY. TEMPERATURES
SHOULD MODERATE BACK TO NORMAL WITH INCREASING SUNSHINE. ANOTHER
UPPER LEVEL LOW ADVANCING EASTWARD ACROSS THE MIDWEST AND OHIO
VALLEY BRINGS THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE
MID WEEK PERIOD.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
A FRONTAL BOUNDARY AND LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA
TODAY BRINGING WIDESPREAD RAINFALL AND GENERALLY POOR FLYING
CONDITIONS. RAIN IS FINALLY DEVELOPING ACROSS THE AREA AND WILL
CONTINUE THROUGH MUCH OF THE MORNING. MAINLY MVFR CONDITIONS WILL
OCCUR BUT WILL MENTION A TEMPO FOR IFR AT KPSF THIS MORNING INTO
EARLY AFTERNOON.

STEADY RAIN IS GENERALLY EXPECTED TO END FROM WEST TO EAST BY
AROUND 15Z-17Z...WITH SCATTERED SHOWERS AND THUNDERSTORMS
THEREAFTER. CONDITIONS WILL SLOWLY IMPROVE TO MVFR THEN VFR BY
LATER IN THE DAY WHEN SOME DRIER AIR STARTS TO WORK IN. THERE WILL
BE A BRIEF WINDOW DURING THE AFTERNOON WHEN THUNDERSTORMS WILL BE
POSSIBLE...ESPECIALLY IF SOME BREAKS IN THE CLOUDS DEVELOP. WILL
MENTION VCSH FOR NOW SINCE CONFIDENCE IS LOW. VFR CONDITIONS
EXPECTED TO PREVAIL THIS EVENING.

WILL CONTINUE TO MENTION LOW LEVEL WIND SHEAR AT KPSF UNTIL AROUND
13Z...WHEN THE LOW LEVEL SOUTHERLY JET WILL THEN SHIFT EAST OF THE
REGION. SURFACE WINDS WILL BE SOUTHEAST AROUND 5-10 KT THEN BECOMING
WEST-NORTHWEST LATER THIS AFTERNOON.

OUTLOOK...

THURSDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.
FRIDAY: NO OPERATIONAL IMPACT.  NO SIG WX.
FRIDAY NIGHT: NO OPERATIONAL IMPACT.  NO SIG WX.
SATURDAY: NO OPERATIONAL IMPACT.  NO SIG WX.
SATURDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
SUNDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA.

&&

.FIRE WEATHER...
...WET FLAG CONDITIONS ACROSS THE REGION THROUGH TODAY...

THE COMBINATION OF A LOW PRESSURE SYSTEM LOCATED NORTH OF THE GREAT
LAKES...AND A SECONDARY LOW DEVELOPING ALONG THE NEW JERSEY
COAST...WILL BRING A WIDESPREAD SOAKING RAINFALL TO THE REGION
THROUGH EARLY AFTERNOON. RAIN WILL TAPER TO SHOWERS AND SCATTERED
THUNDERSTORMS DURING THIS AFTERNOON. THE LOW WILL MOVE INTO NORTHERN
NEW ENGLAND BY THIS EVENING...BUT AN UPPER LEVEL LOW WILL LINGER
ACROSS SOUTHEAST CANADA...KEEPING SOMEWHAT COOL AND UNSETTLED
CONDITIONS THROUGH THE END OF THE WEEK.

RAIN...HEAVY AT TIMES...WILL FALL ACROSS THE REGION THROUGH AROUND
MIDDAY AS A BAND OF RAIN ASSOCIATED WITH A FRONTAL BOUNDARY CROSSES
THE REGION FROM WEST TO EAST. TOTAL RAINFALL AMOUNTS ASSOCIATED WITH
THIS BAND OF RAIN MAY REACH ONE TO TWO INCHES.

&&

.HYDROLOGY...
RAIN...HEAVY AT TIMES...WILL FALL ACROSS THE REGION THROUGH AROUND
MIDDAY AS A BAND OF RAIN ASSOCIATED WITH A FRONTAL BOUNDARY CROSSES
THE REGION FROM WEST TO EAST. TOTAL RAINFALL AMOUNTS ASSOCIATED WITH
THIS BAND OF RAIN MAY REACH ONE TO TWO INCHES AND CAUSE LOCALIZED
URBAN AND SMALL STREAM FLOODING. HOWEVER...AN AREA OF TORRENTIAL
RAIN WITH RAINFALL RATES OF ONE TO TWO INCHES PER HOUR THAT WAS OVER
LONG ISLAND AS OF 400 AM...WILL LIKELY PASS TO THE SOUTH AND EAST OF
THE FLASH FLOOD WATCH AREA THIS MORNING. AS A RESULT...THE THREAT OF
FLASH FLOODING WILL BE REDUCED IF THIS AREA OF TORRENTIAL RAIN
REMAINS TO THE SOUTH AND EAST OF THE FORECAST AREA. WAS NOT
CONFIDENT ENOUGH EARLY THIS MORNING TO DROP ANY PORTION OF THE FLASH
FLOOD WATCH AREA...BUT IF THE CURRENT RADAR TRENDS CONTINUE...THEN
PORTIONS OR ALL OF THE FLASH FLOOD WATCH MAY NEED TO BE CANCELLED
EARLY. THE ONLY OTHER FLOODING THREAT THAT WILL NEED TO BE MONITORED
IS THE POTENTIAL FOR ADDITIONAL CONVECTION WITH HIGH RAINFALL RATES
TO FORM THIS AFTERNOON ALONG AND BEHIND THE FRONTAL BOUNDARY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR CTZ001-013.
NY...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR NYZ038>040-
     047>054-058>061-063>066-082.
MA...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR MAZ001-025.
VT...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS EVENING FOR VTZ013>015.

&&

SYNOPSIS...GJM
NEAR TERM...GJM
SHORT TERM...GJM
LONG TERM...JPV
AVIATION...KL/JPV
FIRE WEATHER...GJM
HYDROLOGY...GJM
Hazardous weather outlook, Aug 13, 10:17 AM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1017 AM EDT WED AUG 13 2014

VTZ013>015-141100-
BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1017 AM EDT WED AUG 13 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TODAY...MAINLY
THROUGH MID AFTERNOON...AS A FRONTAL SYSTEM MOVES EAST.
THUNDERSTORMS SHOULD MOVE FROM THE WEST...TOWARD THE EAST AT
15 TO 25 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING...OR RAINFALL
AMOUNTS GREATER THAN 2 INCHES TO THE NATIONAL WEATHER SERVICE VIA
THE SEVERE WEATHER REPORT FORM ON THE INTERNET...FACEBOOK OR
TWITTER...OR VIA PHONE.

NYZ032-033-038>043-047>054-082>084-141100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-
SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
1017 AM EDT WED AUG 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN
ADIRONDACKS...MOHAWK VALLEY...THE LAKE GEORGE SARATOGA
REGION...SCHOHARIE VALLEY...AND GREATER CAPITAL DISTRICT OF EAST
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TODAY...MAINLY
THROUGH MID AFTERNOON...AS A FRONTAL SYSTEM MOVES EAST.
THUNDERSTORMS SHOULD MOVE FROM THE WEST...TOWARD THE EAST AT
15 TO 25 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-141100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-
1017 AM EDT WED AUG 13 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND
WESTERN MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A CHANCE OF THUNDERSTORMS TODAY...MAINLY THROUGH MID
AFTERNOON AS A FRONTAL SYSTEM MOVES EAST. SOME OF THE
THUNDERSTORMS MAY CONTAIN LOCALLY GUSTY WINDS...AND SMALL HAIL.
THUNDERSTORMS SHOULD MOVE FROM THE WEST...TOWARD THE EAST AT
15 TO 25 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING...OR RAINFALL
AMOUNTS GREATER THAN 2 INCHES TO THE NATIONAL WEATHER SERVICE VIA
THE SEVERE WEATHER REPORT FORM ON THE INTERNET...FACEBOOK OR
TWITTER...OR VIA PHONE.

NYZ058>061-063>066-141100-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
1017 AM EDT WED AUG 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHEAST
CATSKILLS...MID HUDSON VALLEY AND SOUTHERN TACONICS OF EAST
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TODAY...MAINLY THROUGH MID
AFTERNOON AS A FRONTAL SYSTEM MOVES EAST. SOME OF THE
THUNDERSTORMS MAY CONTAIN LOCALLY GUSTY WINDS...AND SMALL HAIL.
THUNDERSTORMS SHOULD MOVE FROM THE WEST...TOWARD THE EAST AT
15 TO 25 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:45 AM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region6 hr

Nearby

Flash Flood Warnings in Connecticut, 2014Flash Flood Warnings in Massachusetts, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.